Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 12
2016 year
Authors: Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of the smallest known sizes of complete caps in the spaces PG(3,q) and PG(4,q), electronic publication, arXiv:1610.09656[math.CO], 26 pages, October 2016
Go to publication Download (293.8 KB)

2016 year
Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

New Upper Bounds on the Smallest Size of a Saturating Set in a Projective Plane, Proceedings of 2016 XV International Symposium "Problems of Redundancy in Information and Control Systems" (REDUNDANCY), 26-29 September 2016, Saint-Petersburg, Russia. pp. 18-22.
Download (120.3 KB)

2016 year
Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Further results on multiple coverings of the farthest-off points, Advances in Mathematics of Communications, doi:10.3934/amc.2016030, vol. 10, no. 3, pp. 613-632, 2016
Go to publication Download (505 KB)

2016 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search, DOI: 10.1007/s00022-015-0277-z, Journal of Geometry, vol. 107, no. 1, pp. 89-117, 2016
Go to publication Download (659.7 KB)

2016 year
Authors: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

On constructions and parameters of symmetric configurations v_k, Designs Codes Cryptography, DOI 10.1007/s10623-015-0070-x, vol. 80, no. 1, pp. 125-147, 2016
Go to publication Download (144 KB)

2015 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of sizes of complete lexiarcs in the plane PG(2, q) for all q ≤ 301813 and sporadic q in the interval [301897 . . . 430007] obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:1404.0469v2[math.CO], 114 pages, July 2015
Go to publication Download (1.5 MB)

2015 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of the smallest known sizes of complete arcs in the plane PG(2,q) for all q ≤ 160001 and sporadic q in the interval [160801...430007], electronic publication, arXiv:1312.2155v3 [math.CO], 85 pages, June 2015
Go to publication Download (1 MB)

2015 year
Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Multiple coverings of the farthest-off points with small density from projective geometry, Advances in Mathematics for Communications, vol. 9, no. 1, pp. 63-85, 2015.
Go to publication Download (432.7 KB)

2015 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New types of estimates for the smallest size of complete arcs in a finite Desarguesian projective plane, Journal of Geometry, 2015, vol. 106, no. 1, pp. 1-17
Go to publication Download (1.2 MB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete arc in PG(2,q) under a certain probabilistic conjecture, Problems of Information Transmission, 2014, vol. 50, no. 4, pp 320-339
Go to publication Download (539.9 KB)

2014 year
Authors: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

Tables of parameters of symmetric configurations v_k, electronic publication, arXiv:1312.3837v2 [math.CO], 38 pages, September 2014
Go to publication Download (381.8 KB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tkachenko I.

Upper bounds on the smallest sizes of a complete arc in PG(2,q) based on computer search, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014,32-40
Go to publication Download (363.9 KB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Conjectural upper bounds on the smallest size of a complete arc in PG(2,q) based on an analysis of step-by-step greedy algorithms, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014, 24-31
Go to publication Download (188.6 KB)

2014 year
Authors: Afanassiev V., Davydov A.

Incremental calculation of decoding failure probability for iterative decoding of Reed-Solomon product code, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014, 7-13
Go to publication Download (169.4 KB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 410009, electronic publication, arXiv:1312.2155v2 [math.CO], 89 pages, August 2014
Go to publication Download (760.3 KB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Tables of sizes of random complete arcs in the plane PG(2,q), electronic publication, arXiv:1405.5862 [math.CO], 37 pages, 2014
Go to publication Download (361.6 KB)

2014 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2,q), q ≤ 190027, obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:1404.0469v1 [math.CO], 66 pages, April 2014
Go to publication Download (414.4 KB)

2013 year
Authors: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

Tables of parameters of symmetric configurations v_k, electronic publication, arXiv:1312.3837v1 [math.CO], 36 pages, December 2013
Go to publication Download (355.6 KB)

2013 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 360007, electronic publication, arXiv:1312.2155v1 [math.CO], 71 pages, December 2013
Go to publication Download (472.9 KB)

2013 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete cap in the space PG(3,q), in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 26–-32
Go to publication Download (190.7 KB)

2013 year
Authors: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Two types of upper bounds on the smallest size of a complete arc in the plane PG(2,q), in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 19–-25
Go to publication Download (287.1 KB)

2013 year
Authors: Afanassiev V., Davydov A., Potapov V.

Generalized concatenated coding and Fourier transform, in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 7-12
Go to publication Download (131.1 KB)

2013 year
Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.

A 3-cycle construction of complete arcs sharing (q+3)/2 points with a conic, Advances in Mathematics for Communications, vol. 7, no. 3, pp. 319334, 2013.
Go to publication Download (356.6 KB)

2013 year
Authors: Bartoli D., Faina G., Marcugini S., Pambianco F., Davydov A.

A new algorithm and a new type of estimate for the smallest size of complete arcs in PG(2, q), Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 2731, 2013
Go to publication Download (244.2 KB)

2013 year
Authors: Pambianco F., Davydov A., Bartoli D., Giulietti M., Marcugini S.

A note on multiple coverings of the farthest-off points, Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 289--293, 2013
Go to publication Download (179.9 KB)

2013 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete plane arc, Journal of Geometry, vol. 104, no. 1, pp. 11-43, 2013
Go to publication Download (984.1 KB)

2013 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Some combinatorial aspects of constructing bipartite-graph codes, Graphs and Combinatorics, vol. 29, no. 2, pp. 187-212 (2013)
Go to publication Download (336.6 KB)

2012 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

On sizes of complete arcs in PG(2,q), Discrete Mathematics, vol.312 (2012) pp. 680-698.
Go to publication Download (511.1 KB)

2012 year
Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Multiple coverings of the farthest-off points and multiple saturating sets in projective spaces, in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 53-59
Go to publication Download (181.7 KB)

2012 year
Authors: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete arc in the plane PG(2,q), in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 60-66.
Go to publication Download (158.8 KB)

2012 year
Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.

New type of estimations for the smallest size of complete arcs in PG(2,q), in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 67-72
Go to publication Download (349.8 KB)

2011 year
Authors: Kreshchuk A., Davydov A., Zyablov V.

A.A. Kreshchuk, A.A. Davydov, and V.V. Zyablov, Codes for MIMO transmission based on orthogonal sequences, Problems of Information Transmission, vol. 47 (2011) 305--326.
Go to publication Download (1.3 MB)

2011 year
Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.

The minimum order of complete caps in PG(4,4), Advances in Mathematics of Communications, vol. 5, pp. 37-40 (2011).
Go to publication Download (222.8 KB)

2011 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Linear nonbinary covering codes and saturating sets in projective spaces, Advances in Mathematics of Communications, vol. 5, pp. 119-147 (2011)
Go to publication Download (566.6 KB)

2010 year
Authors: Davydov A., Zyablov V., Kalimullin R.E.

Special sequences as subcodes of Reed--Solomon codes, Problems of Information Transmission, vol. 46 (2010) 321--345.
Go to publication Download (502.1 KB)

2010 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

New inductive constructions of complete caps in PG(N,q), q even, Journal of Combinatorial Design, v. 18, 2010, pp. 176--201.
Go to publication Download (268.8 KB)

2010 year
Authors: Davydov A., Ostergard P.R.J.

Linear codes with covering radius 3, Designs Codes Cryptography, v. 54, 2010, pp. 253--271.
Go to publication Download (273 KB)

2009 year
Authors: Afanassiev V., Davydov A., Zyablov V.

"Low density parity check codes on bipartite graphs with Reed-Solomon constituent codes" Information processes, v. 9, no. 4, 2009, pp. 301331
Go to publication Download (234 KB)

2009 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

"On the spectrum of possible parameters of symmetric configurations." Proceedings of XII International Symposium on Problems of Redundancy in Information and Control Systems. St.-Petersburg, Russia, 2009, pp. 59-64.
Go to publication Download (296.8 KB)

2009 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

"On sharply transitive sets in PG(2,q)". Innovations in Incidence Geometry, v. 6-7, 2009, pp. 139-151.
Go to publication Download (158.5 KB)

2009 year
Authors: Davydov A., Marcugini S., Pambianco F.

"Complete (q^{2}+q+8)/2-caps in the spaces PG(3,q), q = 2 (mod 3) an odd prime, and a complete 20-cap in PG(3,5)." Designs, Codes and Cryptography, v. 50, no. 3, 2009, pp. 359-372.
Go to publication Download (268.5 KB)

2009 year
Authors: Davydov A., Faina G., Marcugini S., Pambianco F.

"On sizes of complete caps in projective spaces PG(n,q) and arcs in planes PG(2,q)." Journal of Geometry, v.94, no. 1-2, 2009, pp. 31-58.
Go to publication Download (521.3 KB)

2008 year
Authors: Davydov A., Faina G., Marcugini S., Pambianco F.

On the spectrum of sizes of complete caps in projective spaces PG(n,q) of small dimension, in: Proc. XI International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2008, Pamporovo, Bulgaria, 2008, pp. 57-62.
Go to publication Download (160.7 KB)

2008 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Linear Covering Codes of Radius 2 and 3, in Proc. Workshop Coding Theory Days in St. Petersburg, St. Petersburg, Russia, Oct. 2008, pp. 12-17.
Go to publication Download (123.3 KB)

2008 year
Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Symmetric configurations for bipartite-graph codes, in Proc. XI International Workshop Algebraic Combinatorial Coding Theory, ACCT2008, Pamporovo, Bulgaria, Jun. 2008, pp. 63-69.
Go to publication Download (167 KB)

2008 year
Authors: Davydov A., M. Giulietti , Marcugini S., Pambianco F.

Linear covering codes over nonbinary finite fields, in Proceedings of XI International Workshop on Algebraic and Combintorial Coding Theory, ACCT2008, Pamporovo, Bulgaria, Jun. 2008, pp. 70-75.
Go to publication Download (171.5 KB)

2007 year
Authors: Afanassiev V., Davydov A., Zyablov V.

Low density concatenated codes with Reed-Solomon component codes, in Proc. XI International Symposium on Problems of Redundancy in Information and Control Systems, Saint-Petersburg, Russia, July, 2007, pp. 47-51.
Go to publication Download (355.6 KB)

:    Page: 12
Search for publications of A. Davydov
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site